On characterizations and regularity of the solution of bilateral obstacle problems

B. Mermri, Xiaojun Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

In this paper we introduce a new reformulation of bilateral obstacle problems which allows us to characterize the domain of noncontact with the obstacles, and give a new proof for H2(Ω)-regularity of the solution.
Original languageEnglish
Pages (from-to)333-345
Number of pages13
JournalJournal of Computational and Applied Mathematics
Volume152
Issue number1-2
DOIs
Publication statusPublished - 1 Mar 2003
Externally publishedYes

Keywords

  • Newton method
  • Nonsmooth equation
  • Obstacle problem
  • Variational inequality

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this